Ver todas las categorías

Aleve, Liquid Gels, Naproxen Sodium for Pain Relief

5.0
(279)
Compre 1, lleve 1 al 50%

Aleve Liquid Gels are made with Naproxen Sodium to help you manage pain all day with just two liquid gels. This Aleve pain medication is proven stronger* and longer on pain than Tylenol. Each soft, liquid?filled Naproxen Sodium 220 mg capsule has the strength to last up to 12 hours.

View More Details
  • LONG LASTING RELIEF: Each Aleve liquid gel has the strength to last up to 12 hours
  • ANTIFEBRIL: este medicamento para el dolor para adultos y niños mayores de 12 años también reduce la fiebre temporalmente
  • EFFECTIVE PAIN RELIEVER: Temporarily reduces fever and relieves minor pain of arthritis, muscular aches, backache, toothache, menstrual cramps, headache and the common cold

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible

Aleve Liquid Gels are made with Naproxen Sodium to help you manage pain all day with just two liquid gels. This Aleve pain medication is proven stronger* and longer on pain than Tylenol. Each soft, liquid?filled Naproxen Sodium 220 mg capsule has the strength to last up to 12 hours.

View More Details
  • LONG LASTING RELIEF: Each Aleve liquid gel has the strength to last up to 12 hours
  • ANTIFEBRIL: este medicamento para el dolor para adultos y niños mayores de 12 años también reduce la fiebre temporalmente
  • EFFECTIVE PAIN RELIEVER: Temporarily reduces fever and relieves minor pain of arthritis, muscular aches, backache, toothache, menstrual cramps, headache and the common cold
Unidades:
Checking store inventory

Aleve Liquid Gels are made with Naproxen Sodium to help you manage pain all day with just two liquid gels. This Aleve pain medication is proven stronger* and longer on pain than Tylenol. Each soft, liquid?filled Naproxen Sodium 220 mg capsule has the strength to last up to 12 hours.

View More Details
  • LONG LASTING RELIEF: Each Aleve liquid gel has the strength to last up to 12 hours
  • ANTIFEBRIL: este medicamento para el dolor para adultos y niños mayores de 12 años también reduce la fiebre temporalmente
  • EFFECTIVE PAIN RELIEVER: Temporarily reduces fever and relieves minor pain of arthritis, muscular aches, backache, toothache, menstrual cramps, headache and the common cold

Información

Aleve, Liquid Gels, Naproxen Sodium for Pain Relief
20 u., 0.17 lb. N.° de artículo 584998

Elegible para HSA/FSA

"

Aleve Liquid Gels are made with Naproxen Sodium to help you manage pain all day with just two liquid gels. This Aleve pain medication is proven stronger* and longer on pain than Tylenol. Each soft, liquid?filled Naproxen Sodium 220 mg capsule has the strength to last up to 12 hours. Aleve Liquid Gels temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold. Aleve pain medication also temporarily reduces fever. Aleve liquid gels come in a convenient child?resistant bottle.Pain happens. Aleve it. *Based on clinical data from the first six hours after initial dosing

  • LONG LASTING RELIEF: Each Aleve liquid gel has the strength to last up to 12 hours
  • ANTIFEBRIL: este medicamento para el dolor para adultos y niños mayores de 12 años también reduce la fiebre temporalmente
  • EFFECTIVE PAIN RELIEVER: Temporarily reduces fever and relieves minor pain of arthritis, muscular aches, backache, toothache, menstrual cramps, headache and the common cold
  • CHILD?RESISTANT PACKAGING: These Aleve Liquid Gels come in a child?resistant bottle.
  • DOCTOR RECOMMENDED: Aleve pain relief pills are the #1 orthopedic surgeon recommended OTC brand for minor arthritic pain
  • EASY TO TAKE: This Aleve Naproxen Sodium 220 mg pain medicine comes in liquid gel form that makes it easy to swallow
    • "
Specifications
ProblemaArtritis
Etapa de vidaAdulto
Tipo de productoAnalgésicos
Cantidad1-60 u.

Ingredientes

Each capsule contains: Naproxen Sodium 220mg, FD&C blue #1, gelatin, glycerin, lactic acid, mannitol, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, purified water, sorbitan, sorbitol.

Indicaciones

No tomar más de lo indicado. Se debe usar la dosis efectiva más pequeña. Beber un vaso lleno de agua con cada dosis. If taken with food, this product may take longer to work. Adultos y niños mayores de 12 años: tomar 1 pastilla cada 8 a 12 horas mientras duren los síntomas para la primera dosis. Se pueden tomar 2 pastillas dentro de la primera hora. No tomar más de 2 pastillas en un período de 8 a 12 horas. No tomar más de 3 pastillas en un período de 24 horas. Niños menores de 12 años: consultar a un médico.

Advertencia(s)

Advertencia sobre hemorragia estomacal: este producto contiene un AINE que puede provocar hemorragia estomacal. Las probabilidades son mayores si usted: es mayor de 60 años; ha tenido problemas de hemorragias o úlceras estomacales; toma un anticoagulante o medicamento esteroide; toma otros medicamentos que contienen AINE recetados o de venta libre (aspirina, ibuprofeno, naproxeno u otros); ingiere 3 o más bebidas con alcohol al día mientras usa este producto; toma una cantidad mayor o por más tiempo del indicado. Do not use: if you have ever had an allergic reaction to any other pain reliever/fever reducer, or right before or after heart surgery. Consultar a un médico antes de usar si: la advertencia de peligro de hemorragia estomacal se aplica a usted; tiene antecedentes de problemas estomacales como acidez estomacal; tiene presión arterial alta, cardiopatía, cirrosis hepática, enfermedad renal; está tomando un diurético; tiene problemas o efectos secundarios graves por tomar analgésicos o antifebriles; sufre asma. Ask a doctor or pharmacist before use if you are: under a doctor's care for any serious condition or taking any other drug. Al usar este producto: tomar junto con comida o con leche si le cae mal al estómago; el riesgo de ataque cardíaco o derrame cerebral puede aumentar si usa una cantidad mayor a la indicada o por más tiempo del indicado. Stop use and ask a doctor if: you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better, pain gets worse or lasts more than 10 days, fever gets worse or lasts more than 3 days, redness or swelling is present in the painful area, any new symptoms appear, you have difficulty swallowing, or it feels like the capsule is stuck in your throat. Si está embarazada o en período de lactancia, consulte a un profesional de la salud antes de usarlo. Es particularmente importante no usar naxopreno sódico durante los últimos 3 meses de embarazo a menos que se lo indique expresamente un médico porque puede causar problemas al bebé en gestación o complicaciones durante el parto. Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con el Centro de Control de Intoxicaciones.

From Aleve
See all Aleve products
Productos relacionados
Advil
2894
HSA/FSA EligibleOne bottle of 40 liquid filled capsules of Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep AidIbuprofen PM pain medicine helps relieve occasional sleeplessness related to minor aches ...
Anbesol
36
INSTANT ORAL PAIN RELIEF: Anbesol Maximum Strength gel for mouth pain, including toothache pain, canker sores, sore gums, mouth sores, denture pain, braces, retainer, and aligner pain, and minor dental procedures. OW TO WOW! Instantly: Formulated with the active ingredient ...
CVS Health
23
HSA/FSA EligibleCVS Health Ibuprofen Capsules 200 mg Pain reliever/Fever reducer (NSAID) Minis 20ct compares to the active ingredient in Advil® Liqui-Gels® minis. This pain reliever/fever reducer is the same strength as regular ibuprofen but in a smaller capsule, temporarily relieving ...
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Aleve, Liquid Gels, Naproxen Sodium for Pain Relief

5.0
(279)
Compre 1, lleve 1 al 50%
Agotado